# SDR FDEA201212044242

- Difficulty date: December 4, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 37,618 hours, 17,543 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32142368
- Part serial: P103C
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 10000 FT, ECAM INDICATED THRUST REV NR 1 UNLOCKED.  THIS   INDICATION CYCLED IN AND OUT MULTIPLE TIMES.  NO OTHER ENGINE INDICATIONS PRESENT.  R & R NR 1 THRUST REVERSER PRSOV IAW MM 78-31-05-04. LEAK CHECKED OK. PERFORMED OPS CHECK OF THRUST REVERSER IAW JRH 7-48 NR 1 THRUST REVERSER OPS CHECKED NORMAL.
